DRUG ALERT: Heroin believed to contain fentanyl
Updated: Apr 18
Berkshire Local Drug information system has informed the Healthwatch team that following two fatal and two non-fatal potentially linked overdoses within the Bracknell and Wokingham areas, local heroin-using individuals are urged to take extreme caution, particularly over the coming days.
Heroin users are urged to :
Not to use their drugs alone
Carry Naloxone at all times
Inform a trusted person of your use and ask them to regularly check up on you.
Ensure your Naloxone is in date and seek Naloxone from your drug service, pharmacy, ambulance service and Police.
Get your drugs tested at your local drug service.
Speak with your local drug service for advice.
Do not trust new sources for your supply.
This batch is similar in appearance to your usual supply, so please take extreme caution and care.
If you or someone you know needs help with substance abuse, there are organisations that can help:
Cranstoun Wokingham (recovery service)
Wokingham Borough Triage Team - Call: 0118 908 8000 or email firstname.lastname@example.org